# SDR AALA202503270402

- Difficulty date: March 6, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N775XF
- Make and model: Airbus A319-112
- Aircraft serial: 2198
- Aircraft time: 63,269 hours, 32,406 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820303
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION CENTER FITTING RH AFT DOOR AFT GALLEY AREA MEASURES OF CORROSION ARE L=1.589INCH, W=0.370INCH, D=0.050INCH. MAINTENANCE REPLACED CENTER FITTING LOC FR66 TO FR68 STR23 R/H AFT DOOR AFT GALLEY AREA IAW A319 SRM 51-42-11-801 AND DWG:D53480505.
